Alert archive / Montana / Wind Advisories in 2012
Wind Advisory 26, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Dec 10, 2012, 2:46 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Dec 11, 2012, 12:00 AM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2012, 2:46 PM MST (21:46 UTC)
- In effect from
- Dec 11, 2012, 12:00 AM MST
- Expired
- Dec 12, 2012, 2:32 AM MST
- In force
- 27 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1581 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
155 WWUS75 KBYZ 102146 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 246 PM MST MON DEC 10 2012 A LOW PRESSURE SYSTEM DEVELOPING ACROSS SOUTHERN CANADA...COMBINED WITH A HIGH PRESSURE SYSTEM OVER THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY WINDS ALONG THE FOOTHILLS FROM LIVINGSTON TO NYE STARTING OVERNIGHT TONIGHT THROUGH WEDNESDAY MORNING. MTZ065-066-112200- /O.NEW.KBYZ.WI.Y.0026.121211T0700Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 246 PM MST MON DEC 10 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MST WEDNESDAY. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...STRONG GUSTY WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND WILL REMAIN STRONG THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
7 follow-up statements
127 WWUS75 KBYZ 102146 CCA NPWBYZ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BILLINGS MT 246 PM MST MON DEC 10 2012 .A LOW PRESSURE SYSTEM DEVELOPING ACROSS SOUTHERN CANADA...COMBINED WITH A HIGH PRESSURE SYSTEM OVER THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY WINDS ALONG THE FOOTHILLS FROM LIVINGSTON TO NYE STARTING OVERNIGHT TONIGHT THROUGH WEDNESDAY MORNING. MTZ065-066-112200- /O.NEW.KBYZ.WI.Y.0026.121211T0700Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 246 PM MST MON DEC 10 2012 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MST WEDNESDAY. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...STRONG GUSTY WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND WILL REMAIN STRONG THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
349 WWUS75 KBYZ 110354 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 854 PM MST MON DEC 10 2012 .A LOW PRESSURE SYSTEM DEVELOPING ACROSS SOUTHERN CANADA... COMBINED WITH A HIGH PRESSURE SYSTEM OVER THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY WINDS ALONG THE FOOTHILLS FROM LIVINGSTON TO NYE STARTING LATE TONIGHT AND CONTINUING THROUGH WEDNESDAY MORNING. MTZ065-066-111300- /O.CON.KBYZ.WI.Y.0026.121211T0700Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 854 PM MST MON DEC 10 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MST WEDNESDAY... * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...STRONG GUSTY WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND WILL REMAIN STRONG THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
555 WWUS75 KBYZ 111057 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 357 AM MST TUE DEC 11 2012 .A LOW PRESSURE SYSTEM DEVELOPING ACROSS SOUTHERN CANADA... COMBINED WITH HIGH PRESSURE OVER THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY WINDS ALONG THE FOOTHILLS FROM LIVINGSTON TO NYE TODAY THROUGH WEDNESDAY MORNING. MTZ065-066-121100- /O.CON.KBYZ.WI.Y.0026.000000T0000Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 357 AM MST TUE DEC 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST WEDNESDAY... * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * TIMING...EXPECT WIND GUSTS TO INCREASE EARLY THIS MORNING. STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
489 WWUS75 KBYZ 111625 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 925 AM MST TUE DEC 11 2012 .A LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CANADA WILL PRODUCE STRONG AND GUSTY WINDS FROM LIVINGSTON TO NYE THROUGH WEDNESDAY MORNING. MTZ065-066-121630- /O.CON.KBYZ.WI.Y.0026.000000T0000Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 925 AM MST TUE DEC 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST WEDNESDAY... * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...THE LIVINGSTON AIRPORT REPORTED A WIND GUST OF 64 MPH THIS MORNING. EXPECT SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 65 MPH IN THE LIVINGSTON AND NYE AREAS THROUGH WEDNESDAY MORNING. * BLOWING SNOW...PATCHY BLOWING SNOW IS EXPECTED TODAY...WHICH COULD CAUSE SOME LOCALIZED REDUCTIONS IN VISIBILITY. * TIMING...STRONG WINDS WILL CONTINUE INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS CJS
777 WWUS75 KBYZ 112210 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 310 PM MST TUE DEC 11 2012 .A LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS FROM LIVINGSTON TO NYE THROUGH WEDNESDAY MORNING. MTZ065-066-121700- /O.CON.KBYZ.WI.Y.0026.000000T0000Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 310 PM MST TUE DEC 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST WEDNESDAY... * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...THE LIVINGSTON AIRPORT CONTINUES TO GUST AROUND 60 MPH THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 65 MPH IN THE LIVINGSTON AND NYE AREAS THROUGH WEDNESDAY MORNING. * BLOWING SNOW...PATCHY BLOWING SNOW IS EXPECTED TO CONTINUE AT TIMES THROUGH TONIGHT CAUSING SOME LOCALIZED REDUCTIONS IN VISIBILITY. * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH MID MORNING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
392 WWUS75 KBYZ 120331 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 831 PM MST TUE DEC 11 2012 .A LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CANADA WILL CONTINUE TO PRODUCE STRONG AND GUSTY WINDS FROM LIVINGSTON TO NYE THROUGH WEDNESDAY MORNING. MTZ065-066-121300- /O.CON.KBYZ.WI.Y.0026.000000T0000Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 831 PM MST TUE DEC 11 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST WEDNESDAY... * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER DIFFICULT DRIVING CONDITIONS DUE TO STRONG CROSSWINDS ALONG INTERSTATE 90 IN THE LIVINGSTON AREA...AND NEAR THE STILLWATER MINE NEAR NYE. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 65 MPH IN THE LIVINGSTON AND NYE AREAS THROUGH WEDNESDAY MORNING. * BLOWING SNOW...PATCHY BLOWING SNOW IS EXPECTED TO CONTINUE AT TIMES THROUGH TONIGHT CAUSING SOME LOCALIZED REDUCTIONS IN VISIBILITY. * TIMING...THE STRONG WINDS WILL CONTINUE THROUGH MID MORNING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
052 WWUS75 KBYZ 120932 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 232 AM MST WED DEC 12 2012 MTZ065-066-121045- /O.CAN.KBYZ.WI.Y.0026.000000T0000Z-121212T1700Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 232 AM MST WED DEC 12 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEEN DECREASING GRADUALLY SINCE MIDNIGHT...AND STRONG WIND GUSTS ARE NO LONGER EXPECTED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Dec 10, 12:23 PM MST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 10, 12:23 PM MST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1223 PM MST MON DEC 10 2012
.SHORT TERM...VALID FOR TDY AND TUE...
UPDATED THE FORECAST TO CANCEL THE WINTER WEATHER ADVISORY FOR
THE LIVINGSTON AREA...NORTHERN PARK COUNTY...NORTHERN SWEET GRASS
COUNTY...AND NORTHERN STILLWATER COUNTY. WIND GUSTS HAVE DECREASED
TO 20 TO 25 MPH AND THE MAIN SNOW BAND HAS SHIFTED SOUTH ALONG
THE BEARTOOTH FOOTHILLS. THE WINTER WEATHER ADVISORY REMAINS IN
EFFECT FOR THE BEARTOOTH FOOTHILLS AS THE SNOW BAND CONTINUES TO
LINGER...ALONG WITH GUSTY WINDS AND BLOWING SNOW. CHURCH
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
VERY FEW CHANGES TO THE EXTENDED FORECAST. MODELS ARE IN GOOD
AGREEMENT THROUGH THURSDAY...THEN GO COMPLETELY OUT OF PHASE WITH
EACH OTHER FRIDAY THROUGH MONDAY.
WEDNESDAY/THURSDAY...A SHORTWAVE MOVING THROUGH THE REGION WILL
SUPPORT A SURFACE COLD FRONT LATE WEDNESDAY INTO WEDNESDAY NIGHT.
AS A RESULT...TEMPERATURES WILL COOL A BIT LATE WEDNESDAY INTO
THURSDAY...THOUGH NOT AS MUCH AS PREVIOUS MODEL RUNS HAD
SUGGESTED. FRONTOGENESIS AND PVA WILL PROVIDE A GOOD PORTION OF
THE CWA WITH AT LEAST A CHANCE OF LIGHT SNOW OR SNOW SHOWERS LATE
WEDNESDAY INTO THURSDAY.
THE FRIDAY THROUGH MONDAY TIMEFRAME FEATURES A LOT OF UNCERTAINTY.
UPPER LEVEL FLOW GENERALLY STARTS OUT FAIRLY ZONAL...BUT MODELS
HAVE SHORTWAVE TROUGHS AND RIDGES MOVING THROUGH THE FLOW AT
COMPLETELY DIFFERENT TIMES THROUGH THE PERIOD. NONE OF THE MODELS
HAVE A MAJOR SYSTEM IMPACTING THE REGION...JUST PERHAPS SOME
MOUNTAIN SNOW SHOWERS FROM TIME TO TIME. AS A RESULT OF THE
UNCERTAINTY...OPTED NOT TO DEVIATE FROM THE GOING FORECAST TOO
MUCH UNTIL WE SEE SOME BETTER RESOLUTION. BASICALLY LEANED TOWARD
A CONSALL/BCCONSALL BLEND FOR TEMPS LATE IN THE PERIOD...MEANING
HIGHS GENERALLY IN THE 30S TO LOW 40S...WITH LOWS IN THE TEENS AND
20S. STC
&&
.AVIATION...
SEVERAL DISTURBANCES WILL BRING PERIODS OF LIGHT SNOW TO THE AREA
TODAY INTO THIS EVENING. WEST TO NORTHWEST WINDS WILL BE GUSTY AT
TIMES ESPECIALLY WEST OF A ROUNDUP TO BILLINGS LINE AS WELL AS IN
THE KSHR VICINITY. EXPECT GUSTS OF 25 TO 40 KTS ACROSS THE AREA. THESE
GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. THE
COMBINATION OF FALLING AND BLOWING SNOW WILL RESULT IN LOCAL IFR
CONDITIONS ENCOMPASSING ALL TAF LOCATIONS BUT MOST NUMEROUS AT
KLVM AND KSHR. OBSCURATION WILL PERSIST FOR ALL AREA MOUNTAINS AND
PASSES THROUGH LATE TONIGHT. CHAMBERS
&&
.PRELIMINARY POINT TEMP/POPS...
TDY TUE WED THU FRI SAT SUN
-------------------------------------------------------
BIL 034 024/038 030/039 023/035 020/035 020/035 021/037
4/J 20/N 02/S 31/B 11/B 11/B 11/B
LVM 032 025/035 030/038 022/034 018/033 018/030 019/035
3/J 41/N 23/S 43/J 11/B 11/B 11/N
HDN 034 018/039 024/040 018/035 015/034 016/035 017/037
6/J 30/B 01/B 31/E 11/B 11/B 11/B
MLS 033 015/036 021/035 016/030 014/030 018/032 019/034
3/J 22/J 11/E 31/E 11/B 11/B 11/B
4BQ 032 016/037 020/038 018/034 016/033 017/034 018/036
6/J 62/J 01/B 21/E 11/B 11/B 11/B
BHK 027 012/033 020/035 015/029 013/028 016/030 019/032
3/J 32/J 11/B 21/E 11/B 11/B 11/B
SHR 030 014/036 020/038 017/036 014/032 013/033 014/034
4/J 40/B 01/B 21/B 11/B 11/B 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING
FOR ZONE 66.
WY...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT
FOR ZONE 98.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Dec 10, 4:51 AM MST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 451 AM MST MON DEC 10 2012 MTZ028>042-056>058-063>068-WYZ098-099-111200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 451 AM MST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS AND SNOW SHOWERS CAN BE EXPECTED ACROSS THE AREA TODAY. STRONGEST WINDS FROM LIVINGSTON TO BIG TIMBER...REED POINT AND HARLOWTON WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITY. THE HEAVIEST SNOW WILL FALL OVER THE BIG HORN MOUNTAINS WHERE SEVERAL INCHES OF ACCUMULATION ARE EXPECTED. THE HIGHER HILLS OF SOUTH CENTRAL AND SOUTHEAST MONTANA WILL ALSO SEE AN INCH OR TWO OF SNOW TODAY...AND THIS WILL IMPACT TRAVEL ON HIGHWAY 212 FROM CROW AGENCY TO LAME DEER AND BROADUS. SNOW SHOWERS AND WINDS WILL DECREASE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOOK FOR ANOTHER PERIOD OF STRONG SOUTHWEST WINDS IN THE LIVINGSTON AND NYE AREAS TUESDAY INTO WEDNESDAY. STRONG CROSS WINDS CAN BE EXPECTED ON INTERSTATE 90. THE NEXT PACIFIC WEATHER SYSTEM IS EXPECTED TO IMPACT OUR AREA WEDNESDAY INTO THURSDAY...WITH SOME SNOW ACCUMULATION POSSIBLE FROM BILLINGS WEST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.